A secure signature scheme from bilinear maps

Dan Boneh, Ilya Mironov, Victor Shoup

Research output: Chapter in Book/Report/Conference proceedingChapter

Abstract

We present a new class of signature schemes based on properties of certain bilinear algebraic maps. These signatures are secure against existential forgery under a chosen message attack in the standard model (without using the random oracle model). Security is based on the computational Diffie-Hellman problem. The concrete schemes that we get are the most efficient provable discrete-log type signature schemes to date.

Original languageEnglish (US)
Title of host publicationLecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics)
EditorsMarc Joye
PublisherSpringer Verlag
Pages98-110
Number of pages13
ISBN (Print)3540008470, 9783540008477
DOIs
StatePublished - 2003

Publication series

NameLecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics)
Volume2612
ISSN (Print)0302-9743
ISSN (Electronic)1611-3349

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Computer Science(all)

Fingerprint Dive into the research topics of 'A secure signature scheme from bilinear maps'. Together they form a unique fingerprint.

  • Cite this

    Boneh, D., Mironov, I., & Shoup, V. (2003). A secure signature scheme from bilinear maps. In M. Joye (Ed.), Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics) (pp. 98-110). (Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics); Vol. 2612). Springer Verlag. https://doi.org/10.1007/3-540-36563-x_7